Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4545
Title: Meson properties in a renormalizable version of the NJL model
Authors: Mota, André L. 
Nemes, M. Carolina 
Hiller, Brigitte 
Walliser, Hans 
Keywords: Renormalized version
Issue Date: 1999
Citation: Nuclear Physics A. 652:1 (1999) 73-87
Abstract: We implement a non-trivial and renormalizable extension of the NJL model. We discuss the advantages and shortcomings of this extended model compared to a usual effective Pauli-Villars regularized version. We show that both versions become equivalent in the case of a large cut-off. Various relevant mesonic observables are calculated and compared.
URI: http://hdl.handle.net/10316/4545
DOI: 10.1016/S0375-9474(99)00147-5
Rights: openAccess
Appears in Collections:FCTUC Física - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Meson properties in a renormalizable version of the NJL model.pdf667.79 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations

9
checked on Dec 2, 2021

Page view(s) 50

388
checked on Nov 25, 2021

Download(s)

191
checked on Nov 25, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.